# SDR 06FDEA03641

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6060
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS, DURING ACCOMPLISHMENT OF FEDEX EA NR 1-5710-66421A PT2, FOUND LT AND RT INBOARD FLAP OUTBOARD HINGE BORE DIMENSION ARE DIFFERENT FROM THE DATA RECORDED IN THE E.A.  REPAIR CLASSIFIED AS MAJOR   PER   GMM 6-2-100.
